Claudio Aguinaldo Buzzi
Claudio Aguinaldo Buzzi
Verified email at ibilce.unesp.br
TitleCited byYear
A singular approach to discontinuous vector fields on the plane
CA Buzzi, PR da Silva, MA Teixeira
Journal of Differential Equations 231 (2), 633-655, 2006
812006
Piecewise linear perturbations of a linear center
C Buzzi, C Pessoa, J Torregrosa
Discrete Contin. Dyn. Syst 33 (9), 3915-3936, 2013
562013
Birth of limit cycles bifurcating from a nonsmooth center
CA Buzzi, T de Carvalho, MA Teixeira
Journal de Mathematiques Pures et Appliquees 102 (1), 36-47, 2014
302014
Closed poly-trajectories and Poincaré index of non-smooth vector fields on the plane
CA Buzzi, T de Carvalho, PR da Silva
Journal of Dynamical and Control Systems 19 (2), 173-193, 2013
242013
3-dimensional Hopf bifurcation via averaging theory
J Llibre, CA Buzzi, PR Silva
Discrete and Continuous Dynamical Systems 17 (3), 529, 2007
242007
On Poincaré-Bendixson Theorem and non-trivial minimal sets in planar nonsmooth vector fields
CA Buzzi, T Carvalho, RD Euzébio
Publicacions Matemàtiques 62 (1), 113-131, 2018
212018
Reversible equivariant Hopf bifurcation
CA Buzzi, JSW Lamb
Archive for rational mechanics and analysis 175 (1), 39-84, 2005
202005
Chaotic planar piecewise smooth vector fields with non-trivial minimal sets
CA Buzzi, T De Carvalho, RD Euzébio
Ergodic Theory and Dynamical Systems 36 (2), 458-469, 2016
192016
ON THREE-PARAMETER FAMILIES OF FILIPPOV SYSTEMS—THE FOLD–SADDLE SINGULARITY
CA Buzzi, T De Carvalho, MA Teixeira
International Journal of Bifurcation and Chaos 22 (12), 1250291, 2012
172012
Bifurcation of limit cycles from a centre in ℝ4 in resonance 1:N
CA Buzzi, J Llibre, JC Medrado, J Torregrosa
Dynamical Systems 24 (1), 123-137, 2009
172009
Phase portraits of reversible linear differential systems with cubic homogeneous polynomial nonlinearities having a non-degenerate center at the origin
CA Buzzi, J Llibre, JCR Medrado
Qualitative Theory of Dynamical Systems 7 (2), 369-403, 2009
172009
Hopf-zero bifurcations of reversible vector fields
CA Buzzi, MA Teixeira, J Yang
Nonlinearity 14 (3), 623, 2001
172001
On 3-parameter families of piecewise smooth vector fields in the plane
CA Buzzi, T de Carvalho, MA Teixeira
SIAM Journal on Applied Dynamical Systems 11 (4), 1402-1424, 2012
162012
Generic bifurcation of refracted systems
CA Buzzi, JCR Medrado, MA Teixeira
Advances in Mathematics 234, 653-666, 2013
152013
Time-reversible Hamiltonian vector fields with symplectic symmetries
CA Buzzi, MA Teixeira
Journal of Dynamics and Differential Equations 16 (2), 559-574, 2004
142004
Singular perturbation problems for time-reversible systems
C Buzzi, P da Silva, M Teixeira
Proceedings of the American Mathematical Society 133 (11), 3323-3331, 2005
132005
Periodic orbits for a class of reversible quadratic vector field on R3
CA Buzzi, J Llibre, JC Medrado
Journal of mathematical analysis and applications 335 (2), 1335-1346, 2007
122007
Reversible Hamiltonian Liapunov center theorem
C Buzzi, J Lamb
Discrete and Continuous Dynamical Systems-Series B, 2004
102004
Hopf and zero-Hopf bifurcations in the Hindmarsh–Rose system
C Buzzi, J Llibre, J Medrado
Nonlinear Dynamics 83 (3), 1549-1556, 2016
72016
Hopf bifurcation in the full repressilator equations
CA Buzzi, J Llibre
Math. Methods Appl. Sci 38 (7), 1428-1436, 2015
72015
The system can't perform the operation now. Try again later.
Articles 1–20